Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 162, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 4:56 PM EDT for 7 counties in Georgia. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 4:56 PM EDT (20:56 UTC)
- Expired
- Jun 22, 2019, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Glascock County, GA, Greene County, GA, Hancock County, GA, Putnam County, GA, Taliaferro County, GA, Warren County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:13 PM EDT | TSTM WND DMG | 1 Ese Willard, GA | TREE DOWN ACROSS THE ROAD AT THE INTERSECTION OF HWY 142 AND GEORGIA 16. |
| Jun 22, 5:20 PM EDT | TSTM WND DMG | 1 W Warrenton, GA | A TREE WAS REPORTED NEAR THE INTERSECTION OF MAYFIELD ROAD AND ATLANTA HIGHWAY. 2 OTHER TREES WERE REPORTED DOWN IN THE VICINITY. |
| Jun 22, 5:27 PM EDT | TSTM WND DMG | 1 Ene Sparta, GA | TREE REPORTED DOWN IN THE ROAD AT THE INTERSECTION OF HWY 16 AND OLD AUGUSTA RD. |
| Jun 22, 5:30 PM EDT | TSTM WND DMG | 1 Ese Sparta, GA | TREE REPORTED DOWN IN THE ROAD AT THE INTERSECTION OF HWY 15 AND CODY JOHNSON RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 22, 2:27 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
360
WUUS52 KFFC 222056
SVRFFC
GAC125-133-141-237-265-301-303-222145-
/O.NEW.KFFC.SV.W.0162.190622T2056Z-190622T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
456 PM EDT Sat Jun 22 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Warren County in east central Georgia...
Putnam County in central Georgia...
Hancock County in east central Georgia...
Southeastern Greene County in east central Georgia...
Glascock County in east central Georgia...
North central Washington County in east central Georgia...
Southern Taliaferro County in east central Georgia...
* Until 545 PM EDT.
* At 455 PM EDT, a severe thunderstorm was located near Phoenix, or
near Eatonton, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Warrenton, Sparta, Gibson, White Plains, Norwood,
Mitchell, Camak, Phoenix, Reynolds at Lake Oconee, Liberty,
Springfield, Hamburg State Park, Shoals, Powelton, Agricola,
Mesena, Shoulderbone, Bastonville and Cadley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3316 8259 3319 8326 3331 8349 3346 8340
3357 8264 3355 8262 3346 8259 3341 8255
3335 8255 3336 8253 3334 8251
TIME...MOT...LOC 2055Z 303DEG 21KT 3338 8332
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 22, 3:30 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Sat Jun 22 2019 .SHORT TERM /Tonight through Sunday Night/... Main concerns are timing of strong/severe convection tonight and likelihood/timing Sunday. Pattern still dominated by NW flow aloft. MCS over TN dissipated as it moved into north GA however scattered convection initiated ahead of the outflow boundary. SBCAPE quite high over west and south parts of CWA with lesser values north and east towards upper trough. Steep mid level lapse rates and high CAPE density also noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest rawinsonde-observed values I've seen in this area. Even with weak vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags), with such high parcel vs environmental temp differences, expect very strong updrafts which could briefly rotate with sufficient small-scale, ambient horizontal vorticity from topographical interactions or other features. In other words, can't rule out brief tornado in very high CAPE-low shear environments. Wind gusts to 70mph main threat with hail up to 1.5 inch possible. Could see a couple reports of slightly larger hail if favorable rotating updraft develops. Ongoing convection should start to diminish after sunset, but can't rule out another MCS moving into the area overnight in this pattern. Hires model guidance again not conclusive on this, but some runs do indicate at least MCS remnants moving into far north GA around midnight affecting mainly north GA. Have tried to keep PoPs going overnight there. Assuming there will be a quiet morning Sun, storms should fire again in the afternoon. CAPE a bit lower and even less shear, but likely to see a few reach severe criteria before diminishing after 9 PM. After this afternoon, heat indices not expected to reach criteria thru the rest of the weekend but monitoring potential early next week. SNELSON .LONG TERM /Monday through Saturday/... To begin the short term period, the ridge at the mid levels will have positioned itself over the forecast area, bringing an end to the northwesterly flow aloft. Although the influence of the ridge should reduce rain chances during the day on Monday, it may not be strong enough to suppress afternoon convection. These lowered PoPs, however, will be short-lived as the ridge axis will continue to flatten out and move to the east of Georgia. On Monday night into Tuesday, a weakening trough will traverse the eastern CONUS, dropping a surface front into the southeast. With the main trough axis far away to the north near the Great Lakes region Monday night/Tuesday morning, the front itself will not be particularly strong or well-defined. Model guidance is trending towards better agreement that this front will allow for an increase in the convective coverage across north Georgia on Monday night into Tuesday morning, although the latest GFS is wetter and longer- lived than the ECMWF. A more zonal flow pattern aloft will then set up over the southeastern CONUS by early Tuesday and the frontal boundary will stall over northern Georgia during the middle parts of the work week. This frontal boundary will serve as a focus for diurnally driven convection each day through mid-week. A broad upper ridge begins to build in over the west-central CONUS on Wednesday and slowly move eastward going into the end of the week. Meanwhile, weak inverted troughing will remain in place over the southeast. With ample Gulf moisture over the area, typical summertime conditions are expected during the latter half of next week, with scattered convection each afternoon. High temperatures through the period will range from near average to about 5 degrees above average, with mainly upper 80s in north Georgia and low to mid 90s in central Georgia. Low temperatures will be a little higher than climatological normals at about 4 to 8 degrees above average, with upper 60s in north Georgia and low 70s in central Georgia expected. The warmest part of the long term period will be on Monday, when dewpoints in the low to mid 70s will likely contribute to heat index values in excess of 100 across central Georgia. King && .PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/ UPDATE... MCS in TN continues to weaken with only residual outflow boundary moving into far north GA attm. Scattered convection already firing over middle GA and NE AL in very warm and unstable airmass however. Will likely see additional convection go up on outflow boundary with increasing coverage overall. SPC MD recently issued indicates Svr Tstm watch likely coming out soon. SNELSON && .AVIATION... 18Z Update... VFR conditions expected however scattered SHRA/TSRA likely thru at least 22Z at most airports. Could be gusts over 35kts with any TSRA. Sfc winds will remain W to WNW but will vary in storm areas. Another round of SHRA/TSRA likely Sun afternoon. //ATL Confidence...18Z Update... Medium confidence on TSRA timing. High conf on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 71 94 / 40 40 30 20 Atlanta 74 90 73 91 / 40 40 30 20 Blairsville 67 83 65 85 / 50 40 30 40 Cartersville 71 91 71 90 / 40 40 20 30 Columbus 75 94 74 94 / 40 20 10 5 Gainesville 72 87 71 90 / 40 40 30 20 Macon 73 93 72 96 / 40 40 30 5 Rome 71 92 71 90 / 40 30 20 30 Peachtree City 72 91 71 92 / 40 40 20 10 Vidalia 75 93 74 97 / 50 50 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Bartow...Bibb...Butts...Carroll...Catoosa... Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford... Dade...DeKalb...Douglas...Fayette...Floyd...Gilmer...Gordon... Haralson...Heard...Henry...Houston...Lamar...Meriwether... Monroe...Murray...North Fulton...Paulding...Peach...Pickens... Pike...Polk...South Fulton...Spalding...Troup...Upson...Walker... Whitfield. Severe Thunderstorm Watch until 9 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bleckley...Clarke... Dawson...Dodge...Emanuel...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Jackson...Jasper...Jefferson... Johnson...Jones...Laurens...Lumpkin...Madison...Montgomery... Morgan...Newton...Oconee...Oglethorpe...Putnam...Rockdale... Taliaferro...Telfair...Toombs...Treutlen...Twiggs...Walton... Warren...Washington...Wheeler...White...Wilkes...Wilkinson. Heat Advisory until 9 PM EDT this evening for the following zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen... Wheeler. && SHORT TERM...SNELSON LONG TERM....King AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1153 AM EDT Sat Jun 22 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1153 AM EDT Sat Jun 22 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected again this afternoon. A few severe thunderstorms are possible with damaging winds, large hail, frequent lightning and locally heavy rainfall. An isolated tornado cannot be ruled out. A Heat Advisory has been issued for southeast portions of the outlook area. Heat Indices will approach 105 degrees in the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are expected across the area Sunday through Thursday, primarily in the afternoon and evening hours. A chance for isolated severe thunderstorm cannot be ruled out, especially on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 22, 4:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM TSTM WND DMG 3 SW VARNELL 34.87N 85.00W
06/22/2019 WHITFIELD GA EMERGENCY MNGR
FLYING DEBRIS DAMAGED A GARAGE ON THE 2900 BLOCK OF
CROW VALLEY ROAD.
&&
CORRECTED EVENT DATE...EVENT TIME
EVENT NUMBER FFC1900386
TVSpecial weather statement, Jun 22, 4:21 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Sat Jun 22 2019
GAZ072-222045-
Jones GA-
421 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES COUNTY UNTIL 445
PM EDT...
At 420 PM EDT...a strong thunderstorm was near Clinton, or near
Gray...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gray, Postell, James, Mountain Springs, Griswoldville, Greenberry
Crossroads and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3285 8354 3288 8357 3287 8358 3289 8360
3289 8366 3292 8370 3295 8370 3295 8371
3296 8371 3298 8372 3305 8363 3293 8339
3289 8341 3285 8351
TIME...MOT...LOC 2020Z 307DEG 17KT 3298 8364
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 22, 4:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG 2 SSW TWIN CITY 32.56N 82.16W
06/22/2019 EMANUEL GA EMERGENCY MNGR
A TREE WAS DOWN BLOCKING THE ROAD ON HWY 278 NEAR THE
INTERSECTION OF HWY 80.
&&
EVENT NUMBER FFC1900389
TVSpecial weather statement, Jun 22, 4:38 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Sat Jun 22 2019
GAZ037-047-049-050-222115-
Morgan GA-Walton GA-Greene GA-Oconee GA-
438 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHEASTERN WALTON...
NORTHWESTERN GREENE AND SOUTHEASTERN OCONEE COUNTIES UNTIL 515 PM
EDT...
At 438 PM EDT...a strong thunderstorm was near Hard Labor Creek State
Park, or 9 miles south of Monroe...moving southeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monroe, Madison, Social Circle, Rutledge, Bostwick, Good Hope,
Buckhead, Ebenezer, Wrayswood, Hard Labor Creek State Park,
Greshamville, Pannell, Herndonville and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3354 8339 3362 8370 3364 8373 3365 8377
3383 8367 3367 8324
TIME...MOT...LOC 2038Z 292DEG 23KT 3366 8365
HAIL...0.75IN
WIND...50MPHLocal storm report, Jun 22, 4:40 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 4 N MATTHEWS 33.26N 82.30W
06/22/2019 JEFFERSON GA EMERGENCY MNGR
TREE REPORTED DOWN ON A HOME ON CAMPGROUND RD NEAR THE
INTERSECTION WITH US-1.
&&
EVENT NUMBER FFC1900390
KINGSpecial weather statement, Jun 22, 4:48 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
448 PM EDT Sat Jun 22 2019
GAZ049>051-060>062-073-222130-
Taliaferro GA-Morgan GA-Putnam GA-Baldwin GA-Hancock GA-Warren GA-
Greene GA-
448 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
MORGAN...PUTNAM...NORTHEASTERN BALDWIN...HANCOCK...WARREN AND GREENE
COUNTIES UNTIL 530 PM EDT...
At 448 PM EDT...a strong thunderstorm was over Rock Eagle 4-H Center,
or near Eatonton...moving southeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eatonton, Greensboro, Warrenton, Sparta, Crawfordville, Union Point,
White Plains, Siloam, Norwood, Sharon, Camak, Phoenix, Reynolds at
Lake Oconee, Liberty, Springfield, Shoals, Veazey, Beulah, Powelton
and Parks Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3326 8275 3324 8275 3320 8286 3313 8290
3308 8305 3305 8310 3308 8312 3312 8311
3318 8321 3319 8327 3321 8327 3333 8347
3354 8336 3354 8338 3367 8324 3358 8264
3346 8259 3341 8255 3335 8255 3335 8252
TIME...MOT...LOC 2048Z 303DEG 21KT 3340 8336
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more | 56 min |
| Jun 21, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 48 min |
| Jun 22, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Towns, Union | 57 min |
| Jun 22, 12:32 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens, Polk | 43 min |
| Jun 22, 12:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more | 41 min |
| Jun 22, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 51 min |
| Jun 22, 12:58 AM EDT | Tornado Warning | FFC | Lumpkin, Union, White | 17 min |
| Jun 22, 1:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 43 min |
| Jun 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin, White | 39 min |
| Jun 22, 1:27 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 33 min |
| Jun 22, 1:44 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Walton | 31 min |
| Jun 22, 1:46 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Heard, Rockdale | 44 min |
| Jun 22, 2:06 AM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jun 22, 2:16 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more | 44 min |
| Jun 22, 2:21 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Heard, Henry and 8 more | 39 min |
| Jun 22, 2:55 AM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more | 50 min |
| Jun 22, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more | 47 min |
| Jun 22, 3:44 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more | 61 min |
| Jun 22, 4:10 AM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Jun 22, 4:20 AM EDT | Special Weather Statement | FFC | Talbot | 40 min |
| Jun 22, 4:51 AM EDT | Special Weather Statement | FFC | Muscogee | 39 min |
| Jun 22, 4:58 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley | 47 min |
| Jun 22, 5:05 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Jun 22, 5:11 AM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 22, 5:22 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 38 min |
| Jun 22, 5:29 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 46 min |
| Jun 22, 5:42 AM EDT | Special Weather Statement | FFC | Talbot | 48 min |
| Jun 22, 5:57 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 22, 6:16 AM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more | 44 min |
| Jun 22, 6:18 AM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Jun 22, 6:53 AM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 22, 7:16 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 22, 12:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 22, 1:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 22, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 22, 1:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 22, 1:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 22, 1:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen | 48 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 22, 2:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 51 min |
| Jun 22, 2:37 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Treutlen | 15 min |
| Jun 22, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 50 min |
| Jun 22, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 51 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 22, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 47 min |
| Jun 22, 3:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Jun 22, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 41 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 32 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 24 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 55 min |
| Jun 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Jun 22, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| Jun 22, 4:10 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 35 min |
| Jun 22, 4:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 22, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 39 min |
| Jun 22, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 32 min |
| Jun 22, 4:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 22, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 33 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 42 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 14 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 30 min |
| Jun 22, 5:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 22 min |
| Jun 22, 6:07 PM EDT | Special Weather Statement | FFC | Heard, Troup | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.